# SDR AALA201704179048

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 20,766 hours, 17,454 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: MS141013
- Condition: Seized
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FORWARD AND AFT BEARINGS UNDER FORWARD SERVICE DOOR EXTERIOR HANDLE ARE SEIZED. CLEANED FORWARD SERVICE DOOR AND FORWARD AND AFT BEARINGS UNDER EXTERNAL DOOR HANDLE.
